Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 64, NWS Atlanta, GA

January 10, 20244 counties in Georgia

NWS Atlanta, GA issued this river flood warning at Jan 10, 2024, 9:40 PM EST for 4 counties in Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Jan 10, 2024, 9:40 PM EST (02:40 UTC)
Expired
Jan 31, 2024, 9:40 PM EST
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, GA, Crawford County, GA, Houston County, GA, Peach County, GA

The radar

The Robins AFB radar (KJGX), 39 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Echeconnee Creek at Houston Road near Byron (BYNG1). The gauge peaked at 15.16 ft at Jan 11, 2024, 12:00 AM EST.

actionminormoderate10152001/1101/1201/1301/1401/1501/1601/1701/1801/1901/2001/2101/2201/2301/2401/2501/2601/2701/2801/2901/3001/3102/0102/02
Action stage
13 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02214075, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

085 
WGUS42 KFFC 110240
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
940 PM EST Wed Jan 10 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Echeconnee Creek at Houston Road near Byron affecting Bibb, 
  Houston, Crawford and Peach Counties.

For the Ocmulgee River Basin...including Jackson, Juliette, Griffin, 
Juliette, Macon, Dames Ferry, Macon, Clinchfield, Hawkinsville, 
Hawkinsville, Byron, Abbeville, McRae, Scotland, Lumber City...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

The next statement will be issued Thursday morning at 945 AM EST.

&&

GAC021-079-153-225-111445-
/O.NEW.KFFC.FL.W.0064.240111T0240Z-000000T0000Z/
/BYNG1.1.ER.240111T0145Z.240111T0215Z.000000T0000Z.NO/
940 PM EST Wed Jan 10 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Echeconnee Creek at Houston Road near Byron.

* WHEN...From this evening until further notice.

* IMPACTS...At 15 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Houston 
  Road. Portions of creek access roads and low lying areas will 
  begin to flood.

* ADDITIONAL DETAILS...
  - At 9:15 PM EST Wednesday the stage was 15.1 feet and rising.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$
2 follow-up statements
549 
WGUS82 KFFC 110848
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
348 AM EST Thu Jan 11 2024

...The Flood Warning continues for the following rivers in Georgia...

  Alcovy River near Alcovy River below Covington affecting Newton 
  County.

  Yellow River at Rocky Plains Rd near Rocky Plains affecting 
  Newton County.

  Alcovy River near Alcovy River above Covington affecting Newton 
  and Walton Counties.

  Big Haynes Creek at Bald Rock Road near Milstead affecting Newton 
  and Rockdale Counties.

  Echeconnee Creek at Houston Road near Byron affecting Peach, Bibb,
   Crawford and Houston Counties.

  Oconee River at Avant Mine near Oconee affecting Washington and 
  Wilkinson Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at weather.gov/atlanta.

The next statement will be issued at 300 PM.this afternoon at 400 PM 
EST.

&&

GAC021-079-153-225-112100-
/O.CON.KFFC.FL.W.0064.000000T0000Z-000000T0000Z/
/BYNG1.1.ER.240111T0145Z.240111T0600Z.000000T0000Z.NO/
348 AM EST Thu Jan 11 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Echeconnee Creek at Houston Road near Byron.

* WHEN...Until further notice.

* IMPACTS...At 15.0 feet, Flood stage is reached. Minor flooding of 
  woodlands occurs upstream and downstream from the gage on Houston 
  Road. Portions of creek access roads and low lying areas will 
  begin to flood.

* ADDITIONAL DETAILS...
  - At 3:15 AM EST Thursday the stage was 15.1 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:15 AM EST Thursday was 15.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 15.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.1 feet on 01/26/2010.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$

GAC217-112100-
/O.CON.KFFC.FL.W.0062.000000T0000Z-000000T0000Z/
/HPTG1.1.ER.240110T2128Z.240111T0830Z.000000T0000Z.NO/
348 AM EST Thu Jan 11 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Alcovy River near Alcovy River below Covington.

* WHEN...Until further notice.

* IMPACTS...At 15.0 feet, Moderate flooding begins. Flooding 
  continues to expand further into the woodlands and fields near the 
  river upstream and downstream from the gage on Henderson Mill 
  Road. The water level reaches the foundation of the garage and 
  driveway next to the private residence just upstream and on the 
  left bank from the bridge.

* ADDITIONAL DETAILS...
  - At 3:30 AM EST Thursday the stage was 14.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 AM EST Thursday was 14.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    15.3 feet on 02/09/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3361 8384 3358 8378 3344 8381 3344 8386


$$

GAC217-112100-
/O.CON.KFFC.FL.W.0061.000000T0000Z-000000T0000Z/
/RKYG1.1.ER.240110T2044Z.240111T0645Z.000000T0000Z.UU/
348 AM EST Thu Jan 11 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River at Rocky Plains Rd near Rocky Plains.

* WHEN...Until further notice.

* IMPACTS...At 20.0 feet, Minor flooding continues to expand further 
  into the woodlands and fields near the river upstream and 
  downstream from the gage on the Rocky Plains Road bridge.

* ADDITIONAL DETAILS...
  - At 3:30 AM EST Thursday the stage was 19.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 AM EST Thursday was 19.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.1 feet on 02/08/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3356 8393 3359 8387 3341 8385 3341 8390


$$

GAC303-319-112100-
/O.CON.KFFC.FL.W.0058.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.240110T1656Z.240111T0745Z.000000T0000Z.NR/
348 AM EST Thu Jan 11 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Oconee River at Avant Mine near Oconee.

* WHEN...Until further notice.

* IMPACTS...At 19.0 feet, Minor flooding continues to expand into 
  the woodlands and wetlands along the river upstream and downstream 
  from a gage located by a dirt boat ramp on the west side of Avant 
  Mine off Adams Road in Washington County. The water level will 
  begin to surround the elevated USGS gage house.

* ADDITIONAL DETAILS...
  - At 2:45 AM EST Thursday the stage was 19.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 2:45 AM EST Thursday was 19.2 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 18.0 feet.
  - Flood History...This crest compares to a previous crest of
    19.2 feet on 03/09/1997.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311


$$

GAC217-297-112100-
/O.CON.KFFC.FL.W.0053.000000T0000Z-000000T0000Z/
/ACYG1.1.ER.240110T0615Z.240111T0200Z.000000T0000Z.NR/
348 AM EST Thu Jan 11 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring. This approaches the flood of 
  record.

* WHERE...Alcovy River near Alcovy River above Covington.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Flood Stage is reached. Minor flooding 
  begins of woodlands and the natural flood plain of the river  
  upstream and downstream from the gage on Alcovy Trestle Road.

* ADDITIONAL DETAILS...
  - At 3:00 AM EST Thursday the stage was 12.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:00 AM EST Thursday was 13.1 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.9 feet on 02/08/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378
      3361 8384


$$

GAC217-247-112100-
/O.CON.KFFC.FL.W.0050.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.240110T0247Z.240110T1315Z.000000T0000Z.NO/
348 AM EST Thu Jan 11 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Big Haynes Creek at Bald Rock Road near Milstead.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands along the creek upstream and downstream 
  from the gage on Bald Rock Road near the Georgia International 
  Horse Park.

* ADDITIONAL DETAILS...
  - At 3:30 AM EST Thursday the stage was 12.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 3:30 AM EST Thursday was 14.6 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - Flood History...This crest compares to a previous crest of
    12.7 feet on 09/18/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
      3367 8395


$$

SEC
868 
WGUS82 KFFC 111459
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
959 AM EST Thu Jan 11 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Flint River at US 19 near Carsonville affecting Crawford, Taylor, 
  Upson and Talbot Counties.

  Alcovy River near Alcovy River above Covington affecting Walton 
  and Newton Counties.

  Big Haynes Creek at Bald Rock Road near Milstead affecting 
  Rockdale and Newton Counties.

  Yellow River at Gees Mill Road affecting Rockdale and Newton 
  Counties.

  Echeconnee Creek at Houston Road near Byron affecting Crawford, 
  Peach, Bibb and Houston Counties.

GAC021-079-153-225-111600-
/O.CAN.KFFC.FL.W.0064.000000T0000Z-240111T1459Z/
/BYNG1.1.ER.240111T0145Z.240111T0600Z.240111T1015Z.NO/
959 AM EST Thu Jan 11 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Echeconnee Creek at Houston Road near Byron.

* ADDITIONAL DETAILS...
  - At 9:15 AM EST Thursday the stage was 14.7 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8391 3284 8386 3274 8374 3269 8358
      3263 8355 3269 8379


$$

GAC217-297-111600-
/O.CAN.KFFC.FL.W.0053.000000T0000Z-240111T1459Z/
/ACYG1.1.ER.240110T0615Z.240111T0200Z.240111T1315Z.NR/
959 AM EST Thu Jan 11 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alcovy River near Alcovy River above Covington.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Thursday the stage was 11.9 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3379 8379 3383 8374 3369 8372 3358 8378
      3361 8384


$$

GAC217-247-111600-
/O.CAN.KFFC.FL.W.0050.000000T0000Z-240111T1459Z/
/BHCG1.1.ER.240110T0247Z.240110T1315Z.240111T1017Z.NO/
959 AM EST Thu Jan 11 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Big Haynes Creek at Bald Rock Road near Milstead.

* ADDITIONAL DETAILS...
  - At 9:00 AM EST Thursday the stage was 10.8 feet and falling.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393
      3367 8395


$$

GAC079-263-269-293-111600-
/O.CAN.KFFC.FL.W.0045.000000T0000Z-240111T1459Z/
/CLUG1.1.ER.240110T0034Z.240110T0630Z.240111T0910Z.NO/
959 AM EST Thu Jan 11 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Flint River at US 19 near Carsonville.

* ADDITIONAL DETAILS...
  - At 8:45 AM EST Thursday the stage was 17.3 feet and falling.
  - Forecast...The river is expected to fall to 4.2 feet Tuesday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3280 8430 3275 8421 3257 8398 3253 8405
      3265 8415 3276 8437


$$

GAC217-247-111600-
/O.CAN.KFFC.FL.W.0007.000000T0000Z-240111T1459Z/
/MYRG1.1.ER.240109T2240Z.240110T1130Z.240111T1035Z.UU/
959 AM EST Thu Jan 11 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Yellow River at Gees Mill Road.

* ADDITIONAL DETAILS...
  - At 9:30 AM EST Thursday the stage was 8.7 feet and falling.
  - Forecast...The river is expected to fall to 2.5 feet Tuesday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3366 8399 3371 8395 3359 8387 3356 8393


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 10, 9:35 PM EST, 5 minutes earlier.

Area forecast discussion, Jan 10, 9:35 PM EST, 5 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
935 PM EST Wed Jan 10 2024

...Evening Update...

.UPDATE...
Issued at 932 PM EST Wed Jan 10 2024

Forecast remains on track for this evening. Under clear to mostly
clear skies and light winds, expect lows to drop to a few degrees
colder than yesterday -- in the mid-20s to mid-30s areawide.

96

&&

.SHORT TERM...
(This afternoon through Thursday)
Issued at 222 PM EST Wed Jan 10 2024

Overall, we are in a transitional quiet period for the area before
the next system that is in the long term period. Skies are clearing
for much of the area with winds starting to lower through the
afternoon and overnight. Expecting winds to shift to the SE ahead of
the line of storms tomorrow night into Friday morning.

The one thing of note is models are indicating high pressure
building into the east and a weak wedge in the northeast Thursday
night that ultimately should erode before any rain makes it to the
northeast. Temps today to top out in the mid 40s to low 50s for much
of the area before dipping down into the low to mid 30s tonight and
then increasing into the mid to upper 50s tomorrow.

Hernandez

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 222 PM EST Wed Jan 10 2024

Severe Weather Potential Friday:

The severe weather potential on Friday is the main weather concern
in the long term period. A strong trough will deepen and move
into the Great Lakes region on Friday. As this occurs a warm front
and cold front combo will move through Georgia. Very strong mid
and upper level flow ahead of the trough should result in higher
end shear. The greater challenge in the forecast is how much
instability will be available to support convection. The GEFS
favors lower instability while confining what is available for
storms to work with to central and southern Georgia (< 10%
probabilities of 500 j/kg of CAPE in the Atlanta Metro). Meanwhile
the EPS is more bullish in bringing 30-50% probabilities of 500
j/kg of CAPE northward towards the Atlanta Metro by Friday
afternoon. We'll see how things pan out, but the most important
thing to note with this system is that any instability could
result in severe weather due to the very dynamic nature of the
system. The primary severe hazards for Friday look to be damaging
winds and/or a couple of tornados. Isolated flooding could also
occur on Friday in areas where storms train. The overall risk of
flooding is lower that what we experienced on Tuesday.

Gusty (non thunderstorm winds) winds should occur in the region on
Friday as well. This will be especially true in the mountains of
northern Georgia where gusts of 35 to 45 mph are possible. Later
shifts will likely (70% chance) need to issue a Wind Advisory for
portions of northern Georgia.

Very Cold Weather Early Next Week:

Another strong storm system should surge into the region early
next week. This system should have a colder core of air
associated with it. This cold air mass should filter into the
region Monday and Tuesday and could lead to wind chills in the -5
to 15 degree range Tuesday morning. Depending on how the
precipitation and cold air align, snow could also occur over
portions of northern Georgia Monday or monday night.

Albright

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM EST Wed Jan 10 2024

VFR conds to continue thru the TAF pd, with primarily high clouds
above 20kft. Lower clouds (060-120) will taper in aft 20Z ahead
of Friday's system. Winds will remain out of the WSW at 5-10kts
today, tonight, and most of the day tomorrow before shifting to
the SE at 7kts or less between 00-01Z.

//ATL Confidence...00Z Update...
High confidence all elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          31  57  36  61 /   0   0  30 100
Atlanta         35  57  41  61 /   0   0  40 100
Blairsville     27  53  33  50 /   0   0  30 100
Cartersville    31  56  39  59 /   0   0  40 100
Columbus        34  60  44  68 /   0   0  40 100
Gainesville     32  55  38  55 /   0   0  30 100
Macon           33  60  41  68 /   0   0  40 100
Rome            31  57  40  60 /   0   0  40 100
Peachtree City  32  58  40  63 /   0   0  40 100
Vidalia         37  60  44  70 /   0   0  40 100

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Hernandez
LONG TERM....Albright
AVIATION...96
Hazardous weather outlook, Jan 10, 11:45 AM EST, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1145 AM EST Wed Jan 10 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1145 AM EST Wed Jan 10 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

A storm system is expected to bring thunderstorms to the region
again Friday. Some of these storms may be severe. A dusting of snow
is possible across the northeast Georgia mountains Friday night. Much
colder temperatures are forecast for early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jan 10, 4:56 PM EST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
456 PM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     Tstm Wnd Dmg     1 NNE Warner Robins     32.64N 83.63W
01/09/2024                   Houston            GA   Emergency Mngr

            A power line was downed on American Blvd at
            Hawaii Ave.

&&
Local storm report, Jan 10, 4:57 PM EST, 4 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
457 PM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     Tstm Wnd Dmg     1 N Warner Robins       32.63N 83.63W
01/09/2024                   Houston            GA   Emergency Mngr

            A tree was downed at Garden Dr at the
            intersection of Northside Dr.

&&
Local storm report, Jan 10, 5:15 PM EST, 4 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
515 PM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     Tstm Wnd Dmg     1 N Warner Robins       32.63N 83.63W
01/09/2024                   Houston            GA   Emergency Mngr

            A tree was downed on Green St at Northside
            Dr.

&&
Local storm report, Jan 10, 8:21 PM EST, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
821 PM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     Tstm Wnd Dmg     1 WNW Warner Robins     32.62N 83.65W
01/09/2024                   Houston            GA   Emergency Mngr

            Multiple trees and power lines were downed
            across Warner Robins including on Merlin St,
            Mauk Circle, Corder Rd at Pineview Dr, and
            Stanton Circle at Johnson Rd.

&&
Local storm report, Jan 10, 8:25 PM EST, 1 hour 15 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
825 PM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     Tstm Wnd Dmg     Perry                   32.46N 83.73W
01/09/2024                   Houston            GA   Emergency Mngr

            Multiple trees and power lines were downed
            in Perry including on Marsha Dr at Gordon
            St, on 3rd St near Caroll Alley and 3rd St
            near Parkway Dr, on Park Ave, and on Lake
            Joy Rd.

&&
Local storm report, Jan 10, 9:10 PM EST, 30 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
910 PM EST Wed Jan 10 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     Tstm Wnd Dmg     1 E Washington          33.74N 82.72W
01/09/2024                   Wilkes             GA   Public

            A portion of the gas station overhang in the
            800 block of GA-10 was removed by the wind.

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 3:15 AM ESTWind AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more46 hr
Jan 11, 11:05 AM ESTHigh Wind WarningFFCCatoosa, Dade, Fannin, Gilmer, Gordon, Murray and 4 more32 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.